MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH V2; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH V2; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number TSH
Medical Device Problem Codes High Test Results (2457); Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the sample was requested for investigation.3.Device returned to manufacturer? no.4.Device labeled "for single use?"? no.5.Device reprocessed and reused? no.
 
Event or Problem Description
1.Describe the event: there was an allegation of questionable elecsys tsh v2 results for 1 patient on a cobas e 801 analytical unit.2.Patient age range: asku.3.Patient weight range: asku.4.Patient sex breakdown: asku.5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
For the pending event: 1.Summary of investigation results: the investigation did not identify a product problem.2.Summary of follow up/corrective actions taken: the sample was requested but was not available for further testing.Therefore, further investigation could not be performed.

Brand Name
ELECSYS TSH V2
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21925125
Report Number1823260-2025-01312
Device Sequence Number8728894
Product Code JLW
UDI-Device Identifier07613336157633
UDI-Public07613336157633
Combination Product (Y/N)N
PMA/510(K) Number
K190773
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberTSH
Device Catalogue Number08443432190
Device Lot Number80586102
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown